Applies to clindamycin: for solution oral, oral capsule, oral powder for reconstitution
Get emergency medical help if you have any of these signs of an allergic reaction while taking clindamycin: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using clindamycin and call your doctor at once if you have any of these serious side effects:
diarrhea that is watery or bloody;
jaundice (yellowing of the skin or eyes);
urinating less than usual or not at all;
fever, chills, body aches, flu symptoms, sores in your mouth and throat;
easy bruising, unusual bleeding (nose, mouth, vagina, or rectum), purple or red pinpoint spots under your skin; or
severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
Less serious side effects of clindamycin may include:
change in bowel habits (especially in older adults);
mild nausea, vomiting, or stomach pain;
vaginal itching or discharge;
mild rash or itching; or
heartburn, irritation in your throat.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.
Read more at http://www.drugs.com/sfx/clindamycin-side-effects.html#P20Yar5YgGtXRQpI.99
I would imagine that your headache is related to having clean sinuses after all this time. You might try a nasal spray with xylitol - if your doctor okays it. You are probably used to being clogged for so long that your sinuses and brain are reacting to the new "fresh" air. Your nasal passages may also be a bit dry. - Sometimes a little vaseline helps - but please ask your doctor before trying any home remedy. - Hoping you get well soon.